rocco24 wrote:I am hoping someone here can help me with my concern. My mom 57 years old was on Avonex for the last 5 years and 5 weeks ago her Doctor changed her med to Rebif. After taking Rebif, she experienced some heavy Metrorrhagia side effect she went back to her doctor and couldn't figure out what might have caused this. It happens frequently now and it is really concerning me. Is this a normal Rebif side effect ? Has anyone experienced the same symptoms ?
euphoniaa wrote:Hi rocco,
I'm sorry to hear about your mom's problem and wish her well with it. I haven't taken Rebif before, but I did want to note that on the main Rebif website, at the bottom of the front page, there are links to PDF documents of both the "Medication Guide" they give to patients and the "Prescribing Information" that shows pretty much all the reported side effects and adverse events during the trials and those reported afterwards. There are even "Tables" with numbers and percentages.
Metrorrhagia is not mentioned anywhere on either one, which means it's not a "normal Rebif side effect" so she should definitely follow some other courses of action in trying to get to the cause of it.
Here are links to the site (if I did it right): http://www.rebif.com
Doctor's "Prescribing Information": http://www.emdserono.com/cmg.emdserono_ ... _19765.pdf
Patient "Medication Guide": http://www.emdserono.com/cmg.emdserono_ ... _19766.pdf
Sending healthy wishes to you and your mom.
P.S. for those reading this post, ALL the MS meds (and others) have web sites with all their med info and they're easy to find.
Users browsing this forum: No registered users